# SDR YV3R201912100221

- Difficulty date: December 3, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Aircraft: N25ZF
- Make and model: Robsin R44
- Aircraft serial: 14160
- Aircraft time: 172 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6200 · Main Rotor System
- Part: Tachometer
- Part number: C7924
- Part serial: 7449
- Condition: Malfunctioned
- Part time: 165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE RPM NEEDLE STICKS.
